# SDR SIMA20210604001

- Difficulty date: June 4, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 40,658 hours, 35,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN AND ASSOCIATED BURNING SMELL WHEN PACK 2 WAS RESET AFTER T/O FA NOTED ITSEEMED TO COME FROM CENTER OF A/C-SMOKE IN CABIN WORK SCOPE ISSUED BY REPEAT CONTROL REQUIRES CMC DOWNLOAD AND REVIEW.  C/W CMC DOWNLOAD IAW MM 45-45-00 AND UPLOADED TO DATA FILES. REVIEWED DOWNLOAD & FOUND NO OTHER DESCREPANCIES. ANY MSG WAS RELATED TO ACM FAILURE.  FLIGHT DECLARED EMERGENCY SMOKE IN TCABIN & ASSOCIATED BURNING SMELL WHEN PACK 2 WAS RESET AFTER T/O, FA NOTED IT SEEMED PACK 2 WAS RESET AFTER T/O FA NOTED ITSEEMED TO COME FROM CENTER OF A/C.  WHILE TROUBLE SHOOTING FOUND #2 ACM SEIZED REQUIRING EO EM-2100-048 TO BE COMPLIED WITH. COMPLETED EO-EM-2100-048. R & R RH ACM REF NRWC 673-ORD-04797LEAK CHK AND OPS CHK OF ACM..
